Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 1, Issue 4, Pages 417-433
http://dx.doi.org/10.1155/S1085337596000231

Flow invariance for perturbed nonlinear evolution equations

Fachbereich 17, Universität Paderborn, Paderborn D-33095, Germany

Received 22 November 1996

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [23 citations]

The following is the list of published articles that have cited the current article.

  • Dieter Bothe, “Multivalued perturbations ofm-accretive differential inclusions,” Israel Journal of Mathematics, vol. 108, no. 1, pp. 109–138, 1998. View at Publisher · View at Google Scholar
  • D. Bothe, and D. Hilhorst, “A reaction–diffusion system with fast reversible reaction,” Journal of Mathematical Analysis and Applications, vol. 286, no. 1, pp. 125–135, 2003. View at Publisher · View at Google Scholar
  • D Bothe, “Nonlinear evolutions with Caratheodory forcing,” Journal Of Evolution Equations, vol. 3, no. 3, pp. 375–394, 2003. View at Publisher · View at Google Scholar
  • Norimichi Hirano, and Naoki Shioji, “Invariant sets for nonlinear evolution equations, Cauchy problems and periodic problems,” Abstract and Applied Analysis, vol. 2004, no. 3, pp. 183–203, 2004. View at Publisher · View at Google Scholar
  • Dieter Bothe, “Flow invariance for nonlinear accretive evolutions under range conditions,” Journal of Evolution Equations, vol. 5, no. 2, pp. 227–252, 2005. View at Publisher · View at Google Scholar
  • Ovidiu Crjă, and Ioan I. Vrabie, “Chapter 3 Differential Equations on Closed Sets,” vol. 2, pp. 147–238, 2006. View at Publisher · View at Google Scholar
  • Aleksander Ćwiszewski, “Degree theory for perturbations of m-accretive operators generating compact semigroups with constraints,” Journal of Evolution Equations, vol. 7, no. 1, pp. 1–33, 2007. View at Publisher · View at Google Scholar
  • Ovidiu Cârja, Mihai Necula, and Ioan I. Vrabie, “Necessary and Sufficient Conditions for Viability for Nonlinear Evolution Inclusions,” Set-Valued Analysis, vol. 16, no. 5-6, pp. 701–731, 2007. View at Publisher · View at Google Scholar
  • Mihai Necula, and Ioan I. Vrabie, “A viability result for a class of fully nonlinear reaction–diffusion systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 5-6, pp. 1732–1743, 2008. View at Publisher · View at Google Scholar
  • B. Aylaj, M. E. Achhab, and M. Laabissi, “State Trajectories Analysis for a Class of Tubular Reactor Nonlinear Nonautonomous Models,” Abstract and Applied Analysis, vol. 2008, pp. 1–13, 2008. View at Publisher · View at Google Scholar
  • Ovidiu Carja, and loan Vrabie, “Viable Domains for Differential Equations Governed by Caratheodory Perturbations of Nonlinear m-Accretive Operators,” Differential Equations And Control Theory, 2009. View at Publisher · View at Google Scholar
  • Ovidiu Cârja, and Dumitru Motreanu, “Characterization of Lyapunov pairs in the nonlinear case and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 1, pp. 352–363, 2009. View at Publisher · View at Google Scholar
  • Danielle Hilhorst, Masayasu Mimura, and Hirokazu Ninomiya, “Fast Reaction Limit of Competition-Diffusion Systems,” Handbook of Differential Equations - Evolutionary Equations, vol. 5, pp. 105–168, 2009. View at Publisher · View at Google Scholar
  • Dieter Bothe, and Michel Pierre, “Quasi-steady-state approximation for a reaction–diffusion system with fast intermediate,” Journal of Mathematical Analysis and Applications, vol. 368, no. 1, pp. 120–132, 2010. View at Publisher · View at Google Scholar
  • Daniela Rosu, “Viability for a Nonlinear Multi-Valued System on Locally Closed Graph,” Annals of the Alexandru Ioan Cuza University - Mathematics, vol. LVI, no. 1, 2010. View at Publisher · View at Google Scholar
  • Aleksander Cwiszewski, “Positive periodic solutions of parabolic evolution problems: a translation along trajectories approach,” Central European Journal of Mathematics, vol. 9, no. 2, pp. 244–268, 2011. View at Publisher · View at Google Scholar
  • Dieter Bothe, and Petra Wittbold, “Abstract reaction-diffusion systems with $m$-completely accretive diffusion operators and measurable reaction rates,” Communications on Pure and Applied Analysis, vol. 11, no. 6, pp. 2239–2260, 2012. View at Publisher · View at Google Scholar
  • Dieter Bothe, and Guillaume Rolland, “Global Existence for a Class of Reaction-Diffusion Systems with Mass Action Kinetics and Concentration-Dependent Diffusivities,” Acta Applicandae Mathematicae, 2014. View at Publisher · View at Google Scholar
  • Irina Căpraru, and Alina I. Lazu, “Near viability for fully nonlinear differential inclusions,” Central European Journal of Mathematics, vol. 12, no. 10, pp. 1447–1459, 2014. View at Publisher · View at Google Scholar
  • Monica-Dana Burlică, Mihai Necula, Daniela Roșu, and Ioan Vrabie, “Bibliography,” Delay Differential Evolutions Subjected to Nonlocal Initial Conditions, pp. 339–357, 2016. View at Publisher · View at Google Scholar
  • Alexandra Goeke, and Christian Lax, “Quasi-steady state reduction for compartmental systems,” Physica D: Nonlinear Phenomena, 2016. View at Publisher · View at Google Scholar
  • Thomas Lorenz, “A viability theorem for set-valued states in a Hilbert space,” Journal of Mathematical Analysis and Applications, 2017. View at Publisher · View at Google Scholar
  • Wojciech Kryszewski, Dorota Gabor, and Jakub Siemianowski, “The Krasnosel'skii formula for parabolic differential inclusions with state constraints,” Discrete and Continuous Dynamical Systems - Series B, vol. 23, no. 1, pp. 295–329, 2017. View at Publisher · View at Google Scholar